On some new observations on Kurepa's left factorial

Nicola Fabiano; Nikola Mirkov; Zoran D. Mitrovic; Stojan Radenovic

Volume 4, Issue 3 , June 2022, Pages 1-8

http://dx.doi.org/10.30495/maca.2022.1950392.1047

Abstract
  After a brief historical excursus, we prove in a simple way some properties of Kurepa's function, the left factorial. We introduce Kurepa's hypothesis,  propose a new description, and the relation to Bezout's parameters and the Diophantine equation. A numerical analysis supports Kurepa's hypothesis ...  Read More

Stability analysis of transmitter receptors model

Dhamodharan D; B. Mohamed Harif; Bonyah Ebenezer

Volume 4, Issue 3 , June 2022, Pages 9-16

http://dx.doi.org/10.30495/maca.2022.1953296.1051

Abstract
  The Jumarie fractional-order transmitter receptors model is discussed in this paper. Transmitter receptors can be found in a variety of states, including accumulated, freed, combined with receptors, and recycled for storage. For such a system, a collection of equations is proposed and analyzed. We considered ...  Read More

Intuitionistic fuzzy BCI-algebras (implicative ideals, closed implicative ideals, commutative ideals) under norms

Rasul Rasuli

Volume 4, Issue 3 , June 2022, Pages 17-34

http://dx.doi.org/10.30495/maca.2022.1947637.1041

Abstract
  In this article, by using norms($T$ and $C$), we present the concept of intuitionistic fuzzy implicative ideals,  intuitionistic fuzzy closed implicative ideals and intuitionistic fuzzy commutative ideals of $BCI$-algebras. Some interesting results of them are given. Characterisations of implicative ...  Read More

Extension of the double Newton's method Convergence Order via the Bi-variate power series weight function for Solving Nonlinear Models.

Oghovese Ogbereyivwe; Simon Ajiroghene Ogumeyo

Volume 4, Issue 3 , June 2022, Pages 35-46

http://dx.doi.org/10.30495/maca.2022.1954323.1052

Abstract
  This manuscript put forward one and two-parameter families of modified double Newton iterative structure with convergence order six, for approximation of the solution of nonlinear model. The modification technique involves the introduction of quotient of two converging bi-variate Power series based weight ...  Read More

On fixed point results in $F $-metric space with applications to neutral differential equations

Shehu Shagari Mohammed; Yahaya Sirajo; Ibrahim Aliyu Fulatan

Volume 4, Issue 3 , June 2022, Pages 47-62

http://dx.doi.org/10.30495/maca.2022.1952999.1050

Abstract
  In this paper, a new concept of Ciric-Kannan -$\alpha-\psi$-contractions in the setting of $F $-metric space is introduced. Using this idea, endowed with suitable hypotheses, some fixed point theorems for such mappings in $F $-complete $F $-metric space are established. As an application, an existence ...  Read More

A novel coupled fixed point results pertinent to Ab-metric spaces with application to Integral equations

Ravibabu Konchada; Srinivasa Rao Chindirala; Raghavendra Naidu Chappa

Volume 4, Issue 3 , June 2022, Pages 63-83

http://dx.doi.org/10.30495/maca.2022.1949822.1046

Abstract
  We prove the existence and uniqueness of coupled common fixed point results in partially ordered $\mathscr{A}_b$-metric spaces in the present study. In addition to the acquired results, examples and applications are provided.  Read More